# SDR DALA2016090106336

- Difficulty date: August 10, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER SKIN OF RT OTBD FLAP OTBD GUIDE VANE.  RIGHT OTBD FLAP OUTBD GUIDE VANE REPLACED IAW SRM 57-03D PA 11.
